# SDR CALA9801774

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 380-451
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT STA 448 TO 451, STRINGER 25R, AND AT STA 380, STRINGER 23R.  DOUBLERS WERE INSTALLED IAW SRM 53-30-3.
